An independent intelligence board aggregating credible research, preprints, clinical findings, biohacking experiments, and community discussions on therapeutic peptides, longevity science, and evidence-based anti-aging. Stories are scored for relevance, credibility, novelty, momentum, and practicality so the most important findings surface first.
A Reddit user reported that they accidentally injected twice the intended dose of a peptide called "Reta" — they had been taking 1,000 micrograms (mcg), planned to increase to 1,500 mcg, but ended up injecting 3,000 mcg in one go. They asked what to expect, mentioning they are a male around 155 pounds. The post snippets don’t include any lab tests, medical follow-up, or details about the exact formulation or purity of what they injected. The post uses the name "Reta," but it doesn't explain what that is or whether it's an established, regulated drug. In many peptide communities, names like this can refer to research peptides sold online, not FDA-approved medicines. A peptide is just a short chain of amino acids — think of them as tiny protein bits. Some peptides are used in medicine and work by mimicking or blocking natural signals in the body. But many peptides sold for research are not approved for human use and haven't been tested thoroughly for safety, dosing, or side effects. Because the original post is just a user report, there's no formal study or clinical data here. It's an anecdote: one person took a higher dose than intended. Anecdotes don't tell us how common or serious effects are. With peptides (and with overdoses of many compounds), possible immediate symptoms can include nausea, dizziness, flushing, headache, fainting, or local reactions at the injection site. The exact risk depends on the peptide’s mechanism, purity, route of administration, and individual factors. We don’t know whether "Reta" targets the gut, the brain, blood vessels, or something else — so we can’t state specific expected effects or how dangerous a 3,000 mcg dose would be. For a regular person reading this, the practical takeaway is: accidental overdoses of unregulated peptides are potentially risky, and you should treat them seriously. If someone experiences worrying symptoms after an injection — chest pain, severe shortness of breath, fainting, severe abdominal pain, severe allergic reaction (trouble breathing, swelling, rash), or persistent vomiting or dizziness — they should seek urgent medical care or call emergency services. Even if symptoms seem mild, contacting a healthcare provider or a poison control center can give tailored guidance. Bring the vial or packaging if possible so clinicians know what was injected. There are important caveats. Posts like this rarely include full information about product purity, contaminants, or exact active ingredient; those unknowns can be as dangerous as the dose itself. Side effects and long-term risks of many research peptides are not well studied. People with heart disease, high blood pressure, diabetes, or who take other medications could be at higher risk. Regulatory status matters: if the product isn’t approved for human use, doctors may have limited data to guide treatment. Finally, don’t rely on internet anecdotes for dosing — mistakes happen, and when they do, contact medical professionals rather than trying to "ride it out." Bottom line: an accidental extra dose of an unregulated peptide should be taken seriously — watch for symptoms and get medical advice promptly.
Source: r/Peptides